# SDR SWIA202157462

- Difficulty date: March 24, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 43,279 hours, 27,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 603636 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 603545 / DAMAGE DETERMINED TO BE OUT OF LMITS PER CRJ700 SRM TASK 52-11-01  / DAMAGE TO INNER SKIN MEASUREMENTS OUT OF LIMITS. DAMAGE IS 5 INCHES IN LENGTH AND 2 1/4 INCHES WIDE. DAMAGE LOCATED ON FS347.00  PER GMM 3-26 THIS REPAIR HAS BEEN DETERMINED TO BE A MAJOR REPAIR FORM M-337 / REQUIRED.    (FLIGHT 3240 - FILED CLOSED)     REPAIRED DAMAGE TO PAX DOOR INNER SKIN, AT FS 347.25 AND DATUM 4 PER REO 670-52-11-1216 REV --, DATED 2021-04-01
